# SDR TRBA2006071

- Difficulty date: September 15, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8201541001
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

FLT 5100 - EIS-SJU - WHILE IN TAXIING, NR 2 ENGINE UNCOMMANDED FEATHER 3 TIMES.  NO EEC FAILURE, NP DROPPED 40 PERCENT AND TQ TO 0 PERCENT.  VERIFIED NR 2 ENGINE RIGGING, READ AND ERASED PEC MEMORY AS PER 31-30-00.  TRIM PEC AND EEC.  AFTER TROUBLESHOOT READ PEC CODES SHOWING NR 2 EEC FAULT.  REMOVED AND REPLACED NR 2 EEC AS PER JIC 73-23-61.  RUN UP PERFORMED AND FOUND NO CODE REGISTERED IAW 72-00-00.  (M)
